dc.contributor.author |
Mani, Gunaseelan
|
|
dc.contributor.author |
Gnanaprakasam, Arul Joseph
|
|
dc.contributor.author |
Varadharajan, Vidhya
|
|
dc.contributor.author |
Jarad, Fahd
|
|
dc.date.accessioned |
2024-01-24T11:59:55Z |
|
dc.date.available |
2024-01-24T11:59:55Z |
|
dc.date.issued |
2023 |
|
dc.identifier.citation |
Mani, Gunaseelan;...et.al. (2023). "Solving an integral equation vian orthogonal neutrosophic rectangular metric space", AIMS Mathematics, Vol.8, No.2, pp.3791-3825. |
tr_TR |
dc.identifier.issn |
24736988 |
|
dc.identifier.uri |
http://hdl.handle.net/20.500.12416/6983 |
|
dc.description.abstract |
In this paper, we introduce the notion of an orthogonal neutrosophic rectangular metric space and prove fixed point theorems. We extend some of the well-known results in the literature. As applications of the main results, we apply our main results to show the existence of a unique solution. |
tr_TR |
dc.language.iso |
eng |
tr_TR |
dc.relation.isversionof |
10.3934/math.2023189 |
tr_TR |
dc.rights |
info:eu-repo/semantics/openAccess |
tr_TR |
dc.subject |
Fixed Point Results |
tr_TR |
dc.subject |
Integral Equation |
tr_TR |
dc.subject |
Neutrosophic Metric Space |
tr_TR |
dc.subject |
Neutrosophic Rectangular Metric Space |
tr_TR |
dc.subject |
Orthogonal Neutrosophic Rectangular Metric Space |
tr_TR |
dc.title |
Solving an integral equation vian orthogonal neutrosophic rectangular metric space |
tr_TR |
dc.type |
article |
tr_TR |
dc.relation.journal |
AIMS Mathematics |
tr_TR |
dc.contributor.authorID |
234808 |
tr_TR |
dc.identifier.volume |
8 |
tr_TR |
dc.identifier.issue |
2 |
tr_TR |
dc.identifier.startpage |
3791 |
tr_TR |
dc.identifier.endpage |
3825 |
tr_TR |
dc.contributor.department |
Çankaya Üniversitesi, Fen - Edebiyat Fakültesi, Matematik Bölümü |
tr_TR |